# SDR QXEA200701510

- Difficulty date: October 4, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 20,881 hours, 29,961 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Pitot Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 21568 - ON TAXI NOTICED A PITOT HEAT 2 CAUTION LIGHT, CHECKED CIRCUIT BREAKER AND NOTICED IT POPPED ON PANEL 2. TAXIED BACK TO GATE. MAINTENANCE RESET CIRCUIT BREAKER.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
